On Invariant Subspaces in Weighted Hardy Spaces

  • V. M. Dilnyi Львiв. нац. ун-т; Дрогобиц. держ. пед. ун-т

Abstract

We consider the description of translation invariant subspaces of a weighted Hardy space in the half plane. The obtained result includes the Beurling–Lax theorem for the Hardy space as a special case. We discuss the problem of generalization of the definition of inner function.
Published
25.06.2014
How to Cite
DilnyiV. M. “On Invariant Subspaces in Weighted Hardy Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 6, June 2014, pp. 853–857, http://umj.imath.kiev.ua/index.php/umj/article/view/2183.
Section
Short communications